# SDR QXEA2020123100370

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 5,849 hours, 3,422 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED "AT FAIL" ALSO HAD AMBER DASHES ON FMS SPEED BUG AND PERF-VNAV UNAVAILABLE ON MCDU.  AUTOPILOT WOULD NOT CAPTURE VNAV PATH.  WHEN AFCS SPEED IS SWITCHED TO MANUAL, AUTO THROTTLE WORKS FINE.  REMOVED FROM SERVICE.  FOUND FAULTS 22310019TA2 AND TA1, REF TO FIM 22-31-00-810-817-A AND 22-31-00-810-859 FOR SPEED TARGET AT ENGAGEMENT.  NO MTX PROCEDURE NECESSARY.  PERFORMED FIM 22-11-00-811-953-A ITEMS 1-6D(1)(A) FOR FC 22110019FB2, 22-11-00-811-914-A ITEM 1-6D(1)(A) FOR FC 22110019FB1, RESET OF MODULE PASSED.  PERFORMED FIM 22-11-00-811-875 ITEM 1-6D(1)(A) FOR FC 22110019FA2,  PERFORMED FIM 22-11-00-811-836-A ITEM 1-6(1)(A) FOR FAULT CODE 22110019FA1,  RESET MODULE PASSED.  RETURNED TO SERVICE.
